# SDR UALA2011050202134

- Difficulty date: May 1, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 62,875 hours, 9,016 cycles
- Engine: Pwa PW40903
- Engine time: 54,817 hours, 7,937 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Part number: PW4903
- Part serial: 222052
- Condition: Damaged
- Location: Hp Compressor
- Part time: 54,817 hours, 7,937 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FOUND MOST HPC STAGE 13 AND 15 BLADES WITH L/E IMPACT DAMAGE.  BLADES EXCEED LIMITS IN AREAS 'A','B','C' AND 'E' THAT ARE ALLOWED.  PIC'S POSTED & OPBLM & SFOEP CONTACTED.    REMOVED NR 2 ENGINE.  INSTALLED ENGINE IN POSITION NR 2.
